# SDR DALA2023042403201

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,225 hours, 8,928 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DURING CRUISE, RECEIVED ''DOOR R AFT CABIN'' ECAM. CABIN V/S AND PRESSURE ALL REMAINED NORMAL. DUE TO HISTORY AND AFTER DISCUSSING WITH MAINTENANCE ELVATED TO CONTINUE. CORRECTIVE ACTION: REMOVED & REPLACED 24MJ & PSCU 5MJ PER A330 AMM 52-71. OPS CHECK GOOD. VERFIFIED GAP GOOD FOR 22MJ & 24MJ. ALL WITHIN LIMITS. (4741930)
